Hi, I’m 24 years old and this is my Story so far with Propecia.
I’ve been taking Propecia for about 2 1/2 months now. I stopped cold turkey 2 days ago because I finally made the connection between it and my symptoms thanks to the discovery of this forum. I’ve been suffering from a constant tension headache shortly after I started using it, and I attributed it to TMJ or Bruxism because I couldn’t figure out what else could be causing it. The temporal headaches would come and go randomly, sometimes after I eat, some much more severe than others. I also noticed that if I drank coffee in the morning, I would feel very strange, almost light headed. I noticed that my tension headaches would become worse after working out, and became unbearable if I had a fever. (I caught the flu for a week). Thankfully, it’s been a very dull tension lately. But it bugs the crap out of me knowing its there. I’ve also been suffering from Anxiety attacks. I had one Anxiety attack before I started using Propecia in my life. I suddenly was having them at least once a week. I learned how to control them and fend it off, but it was something else on top of the headaches to live with. Brain fog was also there, but it wasn’t so bad. I very quickly turned in a major hypochondriac. I kept looking for reasons for my new symptoms. When I finally realized it may be Propecia. I stopped 2 days ago, and my brain fog is completely gone already. I also feel almost normal mentally, I’m not in the usual panicy mood I’m in all the time. But I’m still suffering from tension headaches on the sides of my head. Especially my right side. Does anyone know if stopping cold turkey after only 2 1/2 months of using Propecia is okay? Also, has anyone else suffered from Bruxism or some kind of chronic tension headache issues shortly after taking Propecia? I need my head not to hurt, very badly. If I can’t get this to go away, I think I may just die. Thanks!